# SDR USAA051353

- Difficulty date: November 8, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 500C AT FUSELAGE FRAME AND ATTACH ANGLE CRACKED.  REMOVED CRACK, FAB AND INSTALLED REPAIR STRAPS IAW EA 97079, DEFECT SIZE: 1/2" CRACK.
